Quote JamDS "You can see the old homepages for DS over the years at https://web.archive.org/web/*/www.dailystrength.org -- the "wayback macine" as it is called is a pretty cool site for seeing how other sites used to look. :-)"
I can't help thinking that DS putting up a link for the Waybackmachine so that we can look at the old DS is just a hostage to fortune.
Prior to the change I'd come onto the Bipolar board in the morning (UK time) to find that an entire page or more had gone by while I was sleeping. Lots of new posts, lots of replies.
Using the Waybackmachine I just had a look at some random dates to check it wasn't just rosy spectacles. It's not. I look at the last reply time stamps and the entire first page has replies within a few hours of each other.
When I do that now I see maybe 3-6 threads have got a reply in a day. There are few new posts. Right now there 5 days worth of posts on that first page.
So at best that means at the very best we have a fifth of the posting we used to have.
We are celebrating the return of the name of the last poster - something that we had before and lost. I'm struggling to think of anything we really gained in the whole update (that we wanted). I can only think of losses.
And now to be reminded by DS what a vibrant community we once had on bipolar is really painful.
It takes so much to just get in the shower, and take out my dog, and get in my car and drive to school or work. By the time I'm in class, I'm exhausted because I just used up the energy I had to get here. My affect is flat, and I can't participate, and my professors think that I'm just bored or disengaged. I wish I could tell them that I'm exhausted. Exhausted from fighting most of my life to...
OK, so right now I’m on: CipralexLamictalLithiumSaphrisSeroquelTemazepamWellbutrin I tried everything I think, with 6 doctors, and right now I can’t seem to find anything to get me out of the depression I’m havingMy current doctor hinted that I’m running out of options and if I ever considered ECTI want to stop searching and quit medication altogether based on what I read about ECT, and...